Author Topic: Nausea  (Read 3274 times)

Sandra

  • Guest
Nausea
« on: April 29, 2008, 06:39:59 AM »
Hi all, been a while, my computer's been down.
I have a post about a reoccuring problem, not sure where to post so I'll do it here.
It's about feeling pretty good and then the wheels falling off. I cope with alot of auto immune stuff and am amazed at how well I do dispite everything. But something has changed over the past year. Note I was in an auto accident Feb of 07. I am still being treated for neck issues. So I'm not sure but wonder if that's whene and why. At times my neck will feel like pinched nerve or something in the back up by my skull. It's hard to turn my head. to look up or down. I get real dizzy. My eyes go double or blurred.
That is where I think it begins then from there my throat and stomach joins in. Can't seem to swallow, it hurts to. Then my stomach feels full all the time, but after going a day without eating I know I should so I try to eat then I feel sickand deal with reflux. If this goes on long enough I acctually start to gag and vomit. I also notice unusual jerks of my arms, legs and cramping of my hands, feet and legs.
I know sjs can cause all kinds of GI trouble but I am quite sure the dizziness starts it all. Does this happen to any of you? Or could I be in anyway correct in thinking it is the auto accident still?
Had scope of my stomach, it's ok and exrays of my neck and back. An MRI last May showed a slowing in one part of my brain but there was nothing done and no follow up. I was recently put on losec 40 mg for the stomach and donperidone for what they guessed might be a motility issue. It has helped a bit but I don't feel it's the answer to what's causing the problem in the first place. Thanks for your input. Sandra

genko_b

  • Hero Member
  • *****
  • Posts: 1783
Re: Nausea
« Reply #1 on: April 29, 2008, 08:44:10 AM »
This sounds like what I have going on with the vestibulopathy causing dizziness and I have pretty constant nausea as well. Of course it could also be related to the accident and only the doctor can sort that out.

Genko

pixi

  • Guest
Re: Nausea
« Reply #2 on: April 29, 2008, 10:02:07 AM »
Sounds like you are having a lot of side effects from that accident. Have you seen an osteopath about your neck issues?

Only other thing that sounds similar to your symptoms is postural orthostatic tachycardia syndrome -POTS  symptoms

Domperidone is a very questionable drug (It was banned in Canada). It raises your prolactin levels which mimick a pituitary tumour. The symptoms are blurred vision, severe headaches, light or non existent periods, low libido, vaginal dryness and discomfort during intercourse. You may also develop excess breast milk production (called Galactorrhoea), which may leak spontaneously.  I was on Domperidone for around three years before a doctor mistook my high prolactin levels and symptoms as a tumour.  I was told by another doctor that Domperidone can cause Parkinson's syndrome as it blocks dopamine receptors.

Linda196

  • Administrator
  • Hero Member
  • *****
  • Posts: 5077
Re: Nausea
« Reply #3 on: April 29, 2008, 10:30:22 AM »
Actually, Pixi, Domperidone is still available and widely prescribed in Canada, very frequently to diabetics suffering from gastroparesis. It does have the potential for the side effects you mentioned, but they are quite rare. The most common side effect is diarrhea.

There was a promotility agent removed from the market some time ago, Cisipride (Prepulsid) was banned in 2000 because of the potential for life threatening heart irregularities and the possibility of sudden death.
Please check out our home page at http://www.sjogrensworld.org/index.html {{INCLUDES A LINK TO AMAZON SHOPPING!!}}
; and live chat at https://kiwiirc.com/client/irc.dal.net/#SjogrensWorld

pixi

  • Guest
Re: Nausea
« Reply #4 on: April 29, 2008, 01:03:49 PM »
I stand corrected. I read the info when I was researching my symptoms against which meds I was taking. Several sites said it was banned in Canada, but that's the net for you, never fully trust what you read.  ;D